# SDR USAA010253

- Difficulty date: February 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .125 INCH, BS 616 STRINGER 1.  MODIFIED PART NR INSTALLED.  (M)
